# SDR SWAA2019050832480

- Difficulty date: April 1, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 41,548 hours, 24,681 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 147A5620U3
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUTOUT BARE STRAP ALONG FORWARD EDGE DEFORMED.  REPAIRED STRAP IAW ER AND EA.
